Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 184071, 11 pages
http://dx.doi.org/10.1155/2014/184071
Research Article

Isomorphic Universality and the Number of Pairwise Nonisomorphic Models in the Class of Banach Spaces

School of Mathematics, University of East Anglia, Norwich NR4 7TJ, UK

Received 7 December 2013; Revised 22 March 2014; Accepted 30 March 2014; Published 20 May 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2014 Mirna Džamonja. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Malliaris and S. Shelah, “General topology meets model theory, on p and t,” Proceedings of the National Academy of Sciences of the United States of America, vol. 110, no. 33, pp. 13300–13305, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Shelah and A. Usvyatsov, “Banach spaces and groups—order properties and universal models,” Israel Journal of Mathematics, vol. 152, pp. 245–270, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Brech and P. Koszmider, “On universal Banach spaces of density continuum,” Israel Journal of Mathematics, vol. 190, pp. 93–110, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. Brech and P. Koszmider, “On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts,” Proceedings of the American Mathematical Society, vol. 141, no. 4, pp. 1267–1280, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Shelah, “No universal group in a cardinal,” http://xxx.tau.ac.il/abs/1311.4997v1.
  6. M. Kojman and S. Shelah, “Nonexistence of universal orders in many cardinals,” The Journal of Symbolic Logic, vol. 57, no. 3, pp. 875–891, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. Kaplansky, “Lattices of continuous functions,” Bulletin of the American Mathematical Society, vol. 53, pp. 617–623, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Shelah and A. Usvyatsov, “Unstable classes of metric structures,” http://arxiv.org/abs/0810.0734.
  9. M. Džamonja, “Banach spaces from one Cohen real”.
  10. S. Banach, Theorie Des Operations Lineaires, Volume 1 of Monografie Matem-Atyczne, IMPAN, Warszawa, Poland, 1932.
  11. C. C. Chang and H. J. Keisler, Model Theory, vol. 73 of Studies in Logic and the Foundations of Mathematics, North-Holland Publishing, Amsterdam, The Netherlands, 3rd edition, 1990. View at MathSciNet
  12. I. Gelfand and A. Kolmogorov, “On rings of continuous functions on topo- logical spaces,” Soviet Mathematics Doklady, vol. 22, pp. 11–15, 1939 (Russian). View at Google Scholar
  13. S. Shelah, Classification Theory and the Number of Nonisomorphic Models, vol. 92 of Studies in Logic and the Foundations of Mathematics, North-Holland Publishing, Amsterdam, The Netherlands, 2nd edition, 1990. View at MathSciNet
  14. S. Shelah, “Advances in cardinal arithmetic,” in Finite and Infinite Combinatorics in Sets and Logic, N. W. Sauer, R. E. Woodrow, and B. Sands, Eds., vol. 411 of NATO Advanced Science Institutes Series C: Mathematical and Physical Sciences, pp. 355–383, Kluwer Academic, Dordrecht, The Netherlands, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. G. Plebanek, “On positive embeddings of C(K) spaces,” Studia Mathematica, vol. 216, no. 2, pp. 179–192, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet